Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-5 of 5 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Infinite rank of elliptic curves over Q(ab)

Im, Bo-Haeresearcher; Larsen, Michael, ACTA ARITHMETICA, v.158, no.1, pp.49 - 59, 2013

2
Parallelopipeds of Positive Rank Twists of Elliptic Curves

Im, Bo-Haeresearcher; Larsen, Michael, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.60, no.1, pp.311 - 318, 2011

3
SOME APPLICATIONS OF THE HALES-JEWETT THEOREM TO FIELD ARITHMETIC

Im, Bo-Haeresearcher; Larsen, Michael, ISRAEL JOURNAL OF MATHEMATICS, v.198, no.1, pp.35 - 47, 2013-11

4
Rational curves on quotients of abelian varieties by finite groups

Im, Bo-Haeresearcher; Larsen, Michael, MATHEMATICAL RESEARCH LETTERS, v.22, no.4, pp.1145 - 1157, 2015-08

5
WARING'S PROBLEM FOR RATIONAL FUNCTIONS IN ONE VARIABLE

Im, Bo-Haeresearcher; Larsen, Michael, QUARTERLY JOURNAL OF MATHEMATICS, v.71, no.2, pp.439 - 449, 2020-06

rss_1.0 rss_2.0 atom_1.0